The Analysis of Bifurcation Solutions by Angular Singularities
This paper studies a nonlinear wave equation’s bifurcation solutions of elastic beams situated on elastic bases with small perturbation by using the local method of Lyapunov-Schmidt. We have found the Key function corresponding to the functional related to this equation. The bifurcation analysis of this function has been investigated by the angular singularities. We have found the parametric equation of the bifurcation set (caustic) with the geometric description of this caustic. Also, the critical points’ bifurcation spreading has been found.
M. A. Abdul Hussain, Corner Singularities of Smooth Functions in the Analysis of Bifurcations Balance of the Elastic Beams and Periodic Waves, Ph.D. Thesis, Voronezh University, Russia (2005) (in Russian).
V. I. Arnold, Singularities of Differential Maps, M. Science (1989).
G. Berczi, Lectures on Singularities of Maps, Trinity Term, Oxford (2010).
B. M. Darinskii, C. L. Tcarev and Yu. I. Sapronov, Bifurcations of extremals of Fredholm functionals, Journal of Mathematical Sciences 145(6) (2007).
E. V. Derunova and Yu. I. Sapronov, Application of normalized key functions in a problem of branching of periodic extremals, Russian Mathematics (Iz. Vuz) 59(8) (2015).
M. Golubitsky and D. G. Schaeffer, Singularities and Groups in Bifurcation Theory: Vol. I (Applied Mathematical Sciences 51), Springer, New York (1985), DOI: 10.1007/978-1-4612-5034-0.
B. V. Loginov, Theory of Branching Nonlinear Equations in The Conditions of Invariance Group, Fan, Tashkent (1985).
Yu. I. Sapronov, Regular perturbation of Fredholm maps and theorem about odd field, Works Dept. of Math., Voronezh University, 10, 82 – 88 (1973).
Yu. I. Sapronov, Finite dimensional reduction in the smooth extremely problems, Uspehi Math. Science 51(1) (1996), 101 – 132.
Yu. I. Sapronov and V. R. Zachepa, Local Analysis of Fredholm Equation, Voronezh University (2002) (in Russian).
Yu. I. Sapronov, B. M. Darinskii and C. L. Tcarev, Bifurcation of Extremely of Fredholm Functionals, Voronezh University (2004).
O. V. Shveriova, Caustic and bif-spreadings for a boundary extremal with a triple degeneration along the boundary, Tr. Mat. Fak. Voronezh. Gos. Univ. (N.S.) 7 (2002), 149 – 160 (in Russian).
M. M. Vainberg and V. A. Trenogin, Theory of Branching Solutions of Non-linear Equations, M. Science (1969), DOI: 10.1137/1018033.
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905